# SDR FDEA202103200717

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381087620400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND FUSELAGE - MAINFRAME - RH #5 GANTRY INBD FLANGE FR51.A CRACK PERFORMED THE REPAIR ON FUSELAGE- MAINFRAME- RH #5 GANTRY INBD FLANGE FR51A PER   AIRBUS DWG: R53810583 ISSUE: D. THIS REPAIR IS CAT.A REPAIR AND IT WAS MAJOR REPAIR   IAW FEDEX GMM 6-2-100.
